Journal of Economic Perspectives: Vol. 2 No. 1 (Winter 1988)


Quick Tools:

Print Article Summary
Export Citation
Sign up for Email Alerts Follow us on Twitter


JEP - All Issues

The Subjectivist Response

Article Citation

Poirier, Dale J. 1988. "The Subjectivist Response." Journal of Economic Perspectives, 2(1): 167-170.

DOI: 10.1257/jep.2.1.167


[This paper responds to comments on "Frequentist and Subjectivist Perspectives on the Problems of Model Building in Economics," by Dale J. Poirier.] It is a rare opportunity to have one's research discussed in print by as eminent and contemplative a group of researchers as my three discussants. To each I wish to express my gratitude for his thought-provoking comments. I will address the discussants' comments in an order which I believe reflects a decreasing degree of common ground in our views.

Article Full-Text Access

Full-text Article (Complimentary)


Poirier, Dale J. (Unlisted)

JEL Classifications

212: Construction, Analysis, and Use of Econometric Models
211: Bayesian Statistics and Bayesian Econometrics


View Comments on This Article (0) | Login to post a comment

Journal of Economic Perspectives

Quick Tools:

Sign up for Email Alerts

Follow us on Twitter

Subscription Information
(Institutional Administrator Access)


JEP - All Issues

Virtual Field Journals

AEA Member Login:

AEAweb | AEA Journals | Contact Us